Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 270, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 28, 2007, 4:01 PM CDT for Fannin County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2007, 4:01 PM CDT (21:01 UTC)
- Expired
- Jun 28, 2007, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Fannin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 159 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 282101
FFWFWD
TXC147-290000-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT THU JUN 28 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 700 PM CDT
* AT 402 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR BONHAM STATE PARK...OR
ABOUT NEAR BONHAM...MOVING NORTH AT 10 MPH.
* THE THUNDERSTORM PRODUCING VERY HEAVY RAIN WILL BE NEAR...
HONEY GROVE BY 410 PM CDT...
ECTOR AND DODD CITY BY 415 PM CDT...
BONHAM BY 420 PM CDT...
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3371 9636 3369 9633 3377 9627 3376 9617
3382 9613 3382 9617 3384 9616 3384 9602
3389 9594 3386 9589 3384 9586 3341 9587
3335 9636
$$1 follow-up statement
000
WGUS74 KFWD 282301
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
601 PM CDT THU JUN 28 2007
TXC147-282311-
FANNIN TX-
601 PM CDT THU JUN 28 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR FANNIN COUNTY...
THE HEAVY RAIN WHICH PROMPTED THE WARNING HAS MOVED NORTH INTO
OKLAHOMA. THE THREAT OF FLASH FLOODING HAS DIMINISHED.
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR FANNIN COUNTY THROUGH
FRIDAY AFTERNOON.
LAT...LON 3371 9636 3369 9633 3377 9627 3376 9617
3382 9613 3382 9617 3384 9616 3384 9602
3389 9594 3386 9589 3384 9586 3341 9587
3335 9636
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 1:00 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 28, 1:00 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 100 PM CDT THU JUN 28 2007 .18Z AVIATION UPDATE...WET FORECAST CONTINUES FOR NORTH TEXAS TERMINALS THROUGH THE PERIOD. UPPER WARM CORE LOW STILL SPINNING TO THE WEST OF THE METROPLEX. AFTERNOON HEATING LEADING TO A MORE UNSTABLE ENVIRONMENT ACROSS THE AREA AND EXPANSION OF SHOWERS NORTHWARD. GREATEST INSTABILITY IS STILL TO THE SOUTH WHERE SOME LIGHTNING HAS BEEN NOTED...BUT EXPECT THAT SOME THUNDERSTORMS WILL MAKE IT NORTH INTO THE METROPLEX LATER THIS AFTN. WILL PREVAIL SHRA IN MOST AREAS THROUGH THE AFTERNOON...WITH TEMPO FOR TSRA BY MID AFTERNOON IN THE METROPLEX. EXPECT RAINS TO CONSOLIDATE TOWARD THE CORE LATER TONIGHT...SO WILL JUST HAVE SOME VCSH IN OVERNIGHT AND CONTINUE TO MONITOR. && .CLIMATE UPDATE...RECORD WATCHERS WILL KEEP CLOSE EYE ON RAINFALL APPROACHING DFW. RAINFALL AT DFW SINCE MIDNIGHT: TRACE RAINFALL AT DFW SINCE JUNE 1: 10.85 INCHES RECORD JUNE RAINFALL AT DFW: 11.58 INCHES IN 1928 DEPARTURE FROM RECORD: -0.73 INCHES WETTEST JUNE RANKING: 2 && .PREV DISCUSSION... /ISSUED 1023 AM CDT THU JUN 28 2007/ DISCUSSION... UPPER LEVEL LOW CONTINUES TO SIT AND SPIN OVER THROCKMORTON WITH BANDS OF RAIN FEEDING UP FROM THE SOUTH. THE MAIN FLOOD THREAT FOR TODAY APPEARS WILL BE IN THE WACO/TEMPLE/KILLEEN AREA WITH AVERAGE RAINFALL AMOUNTS OF 2 INCHES...AND LOCALIZED AMOUNTS OF UP TO 5 POSSIBLE. THIS BAND OF TRAINING ECHOES SHOULD CONTINUE TO SLOWLY SAG SOUTHEAST DURING THE NEXT FEW HOURS. UPPER LOW HAS BECOME MORE VERTICALLY STACKED DURING THE OVERNIGHT HOURS WITH INCREASING TEMPERATURES/THICKNESS VALUES NOTED IN THE MID AND UPPER LEVELS. IT HAS BECOME A WARM CORE SYSTEM...VERY SIMILAR TO A REMNANT TROPICAL CYCLONE...WITH CORE RAINS CONSOLIDATING NEAR THE CENTER THIS MORNING. THE POTENTIAL FOR MORE SIGNIFICANT RAIN OVER THE WESTERN CWA EXISTS TONIGHT NEAR THE CENTER OF THE CIRCULATION AND THIS WILL NEED TO BE WATCHED CLOSELY. THE FORECAST GRIDS HAVE BEEN ADJUSTED FOR CURRENT TRENDS IN TEMP/DEWPOINT/WIND/SKY CONDITIONS. HAVE RAISED POPS ALONG THE SOUTHERN PART OF THE I-35 CORRIDOR TO CATEGORICAL. TR.92 PREV DISCUSSION... /ISSUED 646 AM CDT THU JUN 28 2007/ AVIATION... SHOWERS AND THUNDERSTORMS BETWEEN LAMPASAS AND FORT WORTH AT 1130Z...WILL CONTINUE TO MOVE NORTHEAST AT 25 KNOTS. THIS ACTIVITY MAY WEAKEN SLIGHTLY AS IT APPROACHES THE METROPLEX...BUT WILL KEEP A TEMPO TSRA IN THE METROPLEX TAF SITES BETWEEN 13 AND 16Z...EXCEPT 14-17Z AT KDAL. WE WILL CONTINUE TO SEE A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE TAF PERIOD....BUT PAST 16-17Z...HAVE JUST PLACED VCTS/VCSH FOR NOW. #58 PREV DISCUSSION... /ISSUED 350 AM CDT THU JUN 28 2007/ DISCUSSION... WE WILL CONTINUE THE FLASH FLOOD WATCH THROUGH FRIDAY MORNING. THE BEST CHANCES FOR RENEWED FLASH FLOODING MOST LIKELY WILL OCCUR TODAY AND INTO EARLY FRIDAY. THERE ARE SUBSTANTIAL FORCES OPERATING ON THE THE LONG-LIVED MID- LEVEL LOW PRESSURE CENTER AND THE ASSOCIATED SURFACE LOW PRESSURE SYSTEM...SUCH THAT WE HAVE THE CONFIDENCE THAT THE SYSTEM WILL WEAKEN GRADUALLY OVER THE NEXT SEVERAL DAYS. FIRST...STRENGTHENING AND BUILDING SUMMER HIGH PRESSURE RIDGES WILL IMPINGE ON THE OKLAHOMA/TEXAS STORM SYSTEM FROM BOTH THE EAST AND THE WEST...CAUSING THE LOW PRESSURE CENTER TO SHEAR OUT (BECOME LESS CIRCULAR)...AND LOSE STRENGTH IN THE PROCESS. MOREOVER...IN THE LOWER LEVELS...A WEAK FRONTAL SYSTEM WILL CONTINUE TO SLIP INTO THE TEXAS PANHANDLE AND OKLAHOMA. MOISTURE WILL BEGIN TO SPREAD NORTHEAST ALONG THE WEAKENING AND SLOWING FRONT RATHER THAN CONTINUING TO SPIN ABOUT THE LOW PRESSURE SYSTEM WHILE PRODUCING SERIOUS FLASH FLOODING. THE MOISTURE WILL SPLAY OUT ALONG THE BOUNDARY...AND ACROSS WEST TEXAS AS WELL. ALL OF THIS WILL TAKE SOME TIME...BUT DURING THE NEXT 4-5 DAYS...THE INCREDIBLY LIFE SPAN OF THIS LOW PRESSURE SYSTEM WILL COME TO AN END. RAIN AND THUNDERSTORMS WILL CONTINUE...BUT IN A LESS CONCENTRATED FASHION...AS OPPOSED TO THE FLASH FLOOD EVENTS NEAR THE CORE OF THE CIRCULATION DURING PREVIOUS DAYS AND NIGHTS. TEMPERATURES WILL RISE SLOWLY..AS SUNSHINE BECOMES MORE PROMINENT NEXT WEEK. #26 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 85 70 88 71 / 50 40 40 40 30 WACO, TX 70 85 69 90 71 / 50 30 40 30 30 PARIS, TX 71 86 70 88 70 / 40 40 40 40 30 DENTON, TX 70 85 66 87 69 / 50 40 40 40 30 MCKINNEY, TX 70 85 65 89 70 / 50 40 40 40 30 DALLAS, TX 72 85 71 87 72 / 50 40 40 40 30 TERRELL, TX 71 85 70 87 72 / 40 40 40 40 30 CORSICANA, TX 71 86 70 89 71 / 30 30 30 30 30 TEMPLE, TX 71 85 70 87 71 / 40 30 30 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 99/99
Hazardous weather outlook, Jun 28, 5:17 AM CDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 517 AM CDT THU JUN 28 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 517 AM CDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH FRIDAY MORNING. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN ACROSS THE REGION. THE COMBINATION OF THE LIFT ASSOCIATED WITH THIS SYSTEM AND THE ABUNDANT TROPICAL MOISTURE IN PLACE WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. HEAVY RAINFALL WILL LIKELY RESULT IN FLASH FLOODING. ISOLATED SEVERE STORMS WILL ALSO BE POSSIBLE WITH DAMAGING DOWNBURST WINDS OR EVEN A BRIEF TORNADO. FLOODING AND FLASH FLOODING WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS. .DAYS TWO THROUGH SEVEN... THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH FRIDAY MORNING. THUNDERSTORM CHANCES WILL LINGER FRIDAY AFTERNOON THROUGH EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. THUNDERSTORM CHANCES WILL DECREASE BY TUESDAY AS HIGH PRESSURE TRIES TO ESTABLISH ITSELF OVER THE REGION. HOWEVER...THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS ISOLATED SEVERE STORMS. 58
In the hours before
Special weather statement, Jun 28, 1:20 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 120 PM CDT THU JUN 28 2007 TXZ119-134-281845- DALLAS TX-ELLIS TX- 120 PM CDT THU JUN 28 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... DALLAS COUNTY NORTHERN ELLIS COUNTY AT 120 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES EAST OF WAXAHACHIE...MOVING NORTHEAST AT 30 MPH. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM AS IT MOVES NORTHEAST ACROSS FERRIS...WILMER..AND BALCH SPRING. HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3244 9692 3226 9655 3299 9650 3299 9684
Special weather statement, Jun 28, 1:53 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 153 PM CDT THU JUN 28 2007 TXZ119-281930- DALLAS TX- 153 PM CDT THU JUN 28 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN DALLAS COUNTY AT 153 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF BALCH SPRINGS...MOVING NORTH AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...GARLAND... HUTCHINS...MESQUITE...RICHARDSON...ROWLETT...SACHSE...SEAGOVILLE AND SUNNYVALE. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3263 9676 3261 9653 3299 9652 3300 9676
Special weather statement, Jun 28, 2:14 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 214 PM CDT THU JUN 28 2007 TXZ121-281945- KAUFMAN TX- 214 PM CDT THU JUN 28 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN KAUFMAN COUNTY AT 214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES WEST OF KAUFMAN...MOVING NORTHEAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CRANDALL...KAUFMAN AND TERRELL. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3257 9651 3248 9636 3282 9605 3282 9630
Special weather statement, Jun 28, 2:43 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 243 PM CDT THU JUN 28 2007 TXZ146-147-161-282015- NAVARRO TX-FREESTONE TX-LIMESTONE TX- 243 PM CDT THU JUN 28 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN FREESTONE COUNTY NORTHEAST LIMESTONE COUNTY SOUTHERN NAVARRO COUNTY AT 243 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTH OF MEXIA...MOVING NORTH AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE MEXIA...WORTHAM AND FORT PARKER STATE PARK. VERY HEAVY RAIN AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM. LAT...LON 3158 9661 3154 9640 3191 9628 3192 9662 05/
Special weather statement, Jun 28, 3:32 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 332 PM CDT THU JUN 28 2007 TXZ121-282100- KAUFMAN TX- 332 PM CDT THU JUN 28 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN KAUFMAN COUNTY AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTH OF KAUFMAN...MOVING NORTH AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GRAYS PRAIRIE...KAUFMAN... KEMP AND TERRELL. VERY HEAVY RAIN IN EXCESS OF 1 INCH PER HOUR AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...AS WELL AS SMALL CREEKS AND STREAMS. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3244 9638 3240 9617 3278 9603 3283 9629 05/
Special weather statement, Jun 28, 3:35 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CDT THU JUN 28 2007
TXZ122-135-282100-
VAN ZANDT TX-HENDERSON TX-
335 PM CDT THU JUN 28 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN HENDERSON COUNTY
SOUTHWESTERN VAN ZANDT COUNTY
AT 335 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTH OF GUN BARREL CITY...MOVING NORTH
AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CANEY CITY...ENCHANTED
OAKS...EUSTACE...GUN BARREL CITY...SEVEN POINTS...TOOL AND PURTIS
CREEK STATE PARK.
VERY HEAVY RAIN IN EXCESS OF 1 INCH PER HOUR AND WIND GUSTS TO 40
MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES...AS WELL AS SMALL CREEKS AND STREAMS.
AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE
WASHED OUT.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3221 9615 3221 9618 3223 9619 3235 9633
3236 9606 3255 9607 3255 9598 3254 9595
3244 9595 3217 9600 3217 9616
05/The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:06 PM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jun 27, 7:18 PM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| Jun 27, 7:30 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 3 hr |
| Jun 27, 7:47 PM CDT | Flash Flood Warning | FWD | Hunt, Kaufman | 3 hr |
| Jun 27, 7:58 PM CDT | Special Weather Statement | FWD | Hunt | 32 min |
| Jun 27, 8:08 PM CDT | Special Weather Statement | FWD | Hopkins | 37 min |
| Jun 27, 8:18 PM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
| Jun 27, 8:43 PM CDT | Special Weather Statement | FWD | Delta | 32 min |
| Jun 27, 8:44 PM CDT | Flash Flood Warning | FWD | Rains | 91 min |
| Jun 27, 8:56 PM CDT | Special Weather Statement | FWD | Lamar | 34 min |
| Jun 27, 9:22 PM CDT | Flash Flood Warning | FWD | Anderson, Henderson | 3 hr |
| Jun 27, 9:31 PM CDT | Special Weather Statement | FWD | Eastland | 59 min |
| Jun 28, 3:12 AM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| Jun 28, 3:31 AM CDT | Flash Flood Warning | FWD | Eastland | 3 hr |
| Jun 28, 5:17 AM CDT | Flash Flood Warning | FWD | Hamilton | 4 hr |
| Jun 28, 5:41 AM CDT | Flash Flood Warning | FWD | Lampasas | 4 hr |
| Jun 28, 6:09 AM CDT | Flash Flood Warning | FWD | Coryell | 4 hr |
| Jun 28, 6:10 AM CDT | Flash Flood Warning | FWD | Bosque | 4 hr |
| Jun 28, 9:05 AM CDT | Flash Flood Warning | FWD | Bell, McLennan | 4 hr |
| Jun 28, 9:05 AM CDT | Flash Flood Warning | FWD | Bell, Hill, McLennan | 4 hr |
| Jun 28, 9:45 AM CDT | Flash Flood Warning | FWD | Lampasas | 2 hr |
| Jun 28, 10:14 AM CDT | Flash Flood Warning | FWD | Coryell | 3 hr |
| Jun 28, 11:43 AM CDT | Flash Flood Warning | FWD | Lampasas | 2 hr |
| Jun 28, 12:58 PM CDT | Flash Flood Warning | FWD | Bell, McLennan | 4 hr |
| Jun 28, 1:20 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| Jun 28, 1:53 PM CDT | Special Weather Statement | FWD | Dallas | 37 min |
| Jun 28, 2:14 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| Jun 28, 2:43 PM CDT | Special Weather Statement | FWD | Limestone | 32 min |
| Jun 28, 3:10 PM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
| Jun 28, 3:15 PM CDT | Flash Flood Warning | FWD | Stephens, Young | 4 hr |
| Jun 28, 3:32 PM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Jun 28, 3:35 PM CDT | Flash Flood Warning | FWD | Eastland | 4 hr |
| Jun 28, 3:35 PM CDT | Special Weather Statement | FWD | Kaufman | 25 min |
| Jun 28, 3:49 PM CDT | Flash Flood Warning | FWD | Hunt, Kaufman | 3 hr |
| Jun 28, 4:04 PM CDT | Special Weather Statement | FWD | Van Zandt | 26 min |
| Jun 28, 4:51 PM CDT | Special Weather Statement | FWD | Hill | 24 min |
| Jun 28, 4:56 PM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| Jun 28, 5:24 PM CDT | Special Weather Statement | FWD | Milam | 36 min |
| Jun 28, 5:29 PM CDT | Special Weather Statement | FWD | Smith | 31 min |
| Jun 28, 5:53 PM CDT | Special Weather Statement | FWD | Kaufman | 37 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.